# SDR USAASA02089

- Difficulty date: October 21, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300016
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - FLT 926 - EN ROUTE LGA-CLT - WHILE IN CRUISE FLIGHT, A NOSE GEAR 'UNLOCK' LIGHT BECAME ILLUMINATED ON THE LANDING GEAR PANEL, AND AN ECAM MESSAGE 'GEAR NOT UPLOCKED' WAS RECEIVED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY.  OPERATIONALLY AND LEAK CHECKED GOOD.  OK FOR SERVICE.  (M)
